Affordable Access

Publisher Website

STERILITY AND TESTICULAR ATROPHY RELATED TO CYCLOPHOSPHAMIDE THERAPY

Authors
Journal
The Lancet
0140-6736
Publisher
Elsevier
Publication Date
Volume
299
Issue
7750
Identifiers
DOI: 10.1016/s0140-6736(72)90358-3

Abstract

Abstract All samples of seminal fluid from thirty-one adult male patients who had received cyclophosphamide showed low sperm-counts or azoospermia. Studies showed that the sperm-count can fall to zero after 4 months' treatment, and all patients who had been treated for 6 months or more showed azoospermia. Only two out of ten patients who were studied 3-19 months after stopping cyclophosphamide showed any mature spermatozoa in the seminal fluid, and the counts in both these patients were very low. Preliminary studies suggest that cyclophosphamide may also cause ovarian damage.

There are no comments yet on this publication. Be the first to share your thoughts.